# SDR AALA201706169045

- Difficulty date: June 14, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 64,045 hours, 8,131 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery
- Condition: Failed
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EPAS BATTERIES FAILED, NO GREEN LIGHT, BATTERIES FAILED. REMOVED AND REPLACED EPAS BATTERIES IAW AMM 52-11-20, OPS CHECKED GOOD.
